# SDR UPS97821913

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 339.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING CENTER L/E UPPER SKIN AT STA 339.5 IS CRACKED AT A SCREW HOLE, .7 INCHES LONG ON BOTH SIDES OF HOLE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-2-1.
